# SDR HALA0400914

- Difficulty date: September 12, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLT 514 - OGG - NR 2 ENGINE INFLIGHT SHUTDOWN, RETURNED TO LIH, WHERE AN UNEVENTFUL LANDING WAS MADE.  REPAIR IN WORK.  (M)
